Regression Models for Discrete Longitudinal Responses (with Discussion). Fitzmaurice, G. M., Laird, N. M., & Rotnitzky, A. G. Stat Sci, 8:284-309, 1993. bibtex @article{fit93reg,
title = {Regression Models for Discrete Longitudinal Responses (with Discussion)},
volume = {8},
journal = {Stat Sci},
author = {Fitzmaurice, Garrett M. and Laird, Nan M. and Rotnitzky, Andrea G.},
year = {1993},
keywords = {gee,maximum-likelihood,logistic-model-extensions,repeated-measures,categorical-data,robust-variance-estimation,sandwich-estimator},
pages = {284-309},
citeulike-article-id = {13264078},
posted-at = {2014-07-14 14:09:28},
priority = {0}
}